# SDR 2004FA0000834

- Difficulty date: March 20, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N3590N
- Make and model: Piper PA-31-350
- Aircraft serial: 318052148
- Engine: Lyc TIO540*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Idu
- Component: Idu, Chelton
- Component part number: 4010455000101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR WAS IN PROCESS OF UPGRADING SOFTWARE FOR EFIS-SV SYSTEM IAW SB WSB IDU-III-6.  THE NEW DATA WAS LOADED ONTO THE SMART MEDIA CARDS AND THE CARDS WERE THEN INSTALLED IN THE INTEGRATED DISPLAY UNITS (2EA).  UPON INITIALIZATION OF THE SOFTWARE UPLOAD, THE ENTIRE SYSTEM MALFUNCTIONED AND COULD NOT BE REINITIALIZED.  THE AC WAS GROUNDED.  AFTER SEVERAL UNSUCCESSFUL ATTEMPTS TO RELOAD THE UPGRADE ONTO THE CARDS AND THEN UPLOAD THE INFORMATION INTO THE SYSTEM, THE SMART MEDIA CARDS WERE REPLACED WITH NEW, THE INFORMATION DOWN LOADED ONTO THE CARDS, AND THE SYSTEM SUCCESSFULLY REBOOTED AND FUNCTIONED PROPERLY.
